# SDR DL72S011951

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Fs 500, S-26l/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 481-520 / STRG. 26L-26R :              CORROSION REPAIR                                            THE FUSELAGE SKIN WAS CORRODED IN SEVERAL AREAS BETWEEN     FS 481 & 520 AND BETWEEN STRINGERS 26L & 26R.  THE SKIN WAS CUT AT FS 520 BETWEEN THE LAP JOINT STRINGERS 26L & 26R.    THE CORRODED SECTION OF SKIN WAS REMOVED AND REPLACED WITH  A NEW SKIN.  THE SKIN WAS SPLICED AT FS 520 WITH TWO        EXTERNAL ALUMINUM DOUBLERS PER ER/A 382204-14AD, REV A.
